Alert archive / Indiana / River Flood Warnings in 2009

River Flood Warning 73, NWS Northern Indiana

April 6, 2009Allen County, Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 6, 2009, 6:10 PM EDT for Allen County, Huntington County, Wabash County, Indiana. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2009, 6:10 PM EDT (22:10 UTC)
Expired
Apr 7, 2009, 4:29 PM EDT
In force
22 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Allen County, IN, Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Huntington (LRHI3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03324000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 062210
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
610 PM EDT MON APR 06 2009

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND 
  WABASH COUNTIES

.MINOR RIVER FLOODING WILL CONTINUE ALONG THE LITTLE RIVER ABOVE
HUNTINGTON DUE TO RECENT HEAVY RAINS ATOP SATURATED SOILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

&&

INC003-069-169-072210-
/O.NEW.KIWX.FL.W.0073.090406T2210Z-090408T2221Z/
/LRHI3.1.ER.090406T1812Z.090407T0700Z.090407T2221Z.NO/
610 PM EDT MON APR 06 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER ABOVE HUNTINGTON
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5 PM MONDAY THE STAGE WAS 15.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 15.8 FEET AROUND 3 AM
  TUESDAY APRIL 7 AND FALL BELOW FLOOD STAGE AROUND 6 PM TUESDAY 
  APRIL 7.
* AT 16.0 FEET...MODERATE FLOODING IS IN PROGRESS. SECONDARY ROADS 
  ARE BLOCKED BY FLOOD WATERS. PEOPLE IN THESE AREAS SHOULD MOVE 
  PROPERTY TO HIGHER GROUND AND THOSE NEAREST THE RIVER MAY HAVE TO 
  EVACUATE THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.7 FEET WHICH OCCURRED 
  ON JUL 9 2003.

$$
2 follow-up statements
000 
WGUS83 KIWX 070159
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
958 PM EDT MON APR 06 2009

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH 
  COUNTIES 
  LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND 
  WABASH COUNTIES 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
 
.RIVER FLOODING WILL REMAIN A CONCERN IN THE UPPER WABASH BASIN
AFTER RECENT HEAVY RAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

&&

INC017-103-169-080158-
/O.EXT.KIWX.FL.W.0059.000000T0000Z-090409T1500Z/
/NMCI3.1.ER.090406T0530Z.090407T0600Z.090408T1500Z.NO/
958 PM EDT MON APR 06 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE EEL RIVER AT NORTH MANCHESTER 
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 PM MONDAY THE STAGE WAS 10.5 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.7 FEET AROUND  2 
  AM TUESDAY APRIL  7 AND FALL BELOW FLOOD STAGE AROUND 11 AM 
  WEDNESDAY APRIL  8.
* AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER 
  COURT ON SOUTH MILL STREET.

$$

INC003-069-169-080158-
/O.EXT.KIWX.FL.W.0073.000000T0000Z-090408T0921Z/
/LRHI3.1.ER.090406T1812Z.090407T0200Z.090407T0921Z.NO/
958 PM EDT MON APR 06 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE LITTLE RIVER ABOVE HUNTINGTON 
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 PM MONDAY THE STAGE WAS 15.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 15.0 FOOT FLOOD STAGE 
  AROUND 5 AM TUESDAY APRIL  7.
* AT 16.0 FEET...MODERATE FLOODING IS IN PROGRESS. SECONDARY ROADS 
  ARE BLOCKED BY FLOOD WATERS. PEOPLE IN THESE AREAS SHOULD MOVE 
  PROPERTY TO HIGHER GROUND AND THOSE NEAREST THE RIVER MAY HAVE TO 
  EVACUATE THEIR HOMES.

$$

INC009-069-075-169-179-080158-
/O.EXT.KIWX.FL.W.0072.000000T0000Z-090408T1900Z/
/WRNI3.1.ER.090406T1515Z.090407T0600Z.090407T1900Z.NO/
958 PM EDT MON APR 06 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SALAMONIE RIVER BELOW WARREN 
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM MONDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET AROUND  2 
  AM TUESDAY APRIL 7 AND FALL BELOW FLOOD STAGE AROUND 3 PM TUESDAY
  APRIL 7.
* AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF
  LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. 

$$

INC049-085-099-131-149-080158-
/O.EXT.KIWX.FL.W.0060.090407T1500Z-000000T0000Z/
/ORAI3.1.ER.090407T1500Z.090409T0000Z.000000T0000Z.NO/
958 PM EDT MON APR 06 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIPPECANOE RIVER NEAR ORA 
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 9 PM MONDAY THE STAGE WAS 11.3 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING  
  AND CREST NEAR 12.6 FEET AROUND 8 PM WEDNESDAY APRIL 8. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER.

$$

INC069-179-080158-
/O.EXT.KIWX.FL.W.0061.000000T0000Z-090409T2000Z/
/BLFI3.1.ER.090406T0626Z.090406T1200Z.090408T2000Z.NO/
958 PM EDT MON APR 06 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE WABASH RIVER NEAR BLUFFTON 
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 11.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  4 PM WEDNESDAY APRIL  8.
* AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD.

$$
000 
WGUS83 KIWX 072029
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
429 PM EDT TUE APR 07 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND 
  WABASH COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC003-069-169-072059-
/O.CAN.KIWX.FL.W.0073.000000T0000Z-090408T0921Z/
/LRHI3.1.ER.090406T1812Z.090407T0900Z.090407T0912Z.NO/
429 PM EDT TUE APR 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER ABOVE HUNTINGTON
* AT 1 PM TUESDAY THE STAGE WAS 14.5 FEET
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 14.1 FEET AROUND  5 PM 
  TUESDAY APRIL  7.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 6, 3:31 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 6, 3:31 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
331 PM EDT MON APR 6 2009

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...

DEEP VORTEX THAT BROUGHT WIDESPREAD SNOW TO THE CWA OVERNIGHT HAS
SLID EASTWARD INTO SOUTHERN QUEBEC.  REGION REMAINS UNDER THE INFLUENCE OF
NW FLOW ALOFT WITH CAA CONTINUING THROUGH TUESDAY AFTERNOON.  COOL
TEMPS IN MID 20S TONIGHT WITH CLOUD COVER AND GRADIENT WINDS
PREVENTING STRONG RADIATIONAL RESPONSE.

LIGHT SNOW CHANCES AGAIN ON TUESDAY WITH WEAK SHRTWV ROTATING DOWN
LAKE MI AROUND CANADIAN CYCLONE WITH WEAK H7 VORT MAX ABOVE STEEP
LOW LEVEL LAPSE RATES AND AMPLE BL MOISTURE.  KEPT LIGHT SNOW IN
GRIDS EVERYWHERE WITH LITTLE TO NO ACCUMULATION GIVEN TEMPS ABV FZ
MOST OF THE DAY. ADDITIONALLY...LAKE EFFECT POTENTIAL AS SECONDARY
SURGE OF COLD AIR ALOFT CONTINUES THROUGH TOMORROW AFTERNOON.  LAKE
TEMPS AWAY FROM NEARSHORE RUNNING 34-36 DEG...WITH COOLING H85 TEMPS
PRODUCING DELTA T/S APPROACHING 16C AND EQL LEVELS NEAR TOP OF
SATURATED GROWTH ZONE. COMBINED WITH ADDED SUPPORT OF
AFOREMENTIONED SHRTWV THIS SHOULD COMBINE TO PRODUCE SOME LAKE
EFFECT SNOW SHOWERS DOWNWIND.

VORTEX CONTINUES TO SLIDE FURTHER NORTH INTO TUESDAY NIGHT TO NEAR
HUDSON BAY AS MID CONUS RIDGING BEGINS TO PUSH EASTWARD BRINGING AN
END TO ANY SHOW SHOWERS WITH WARMING TEMPS ALOFT AND SLOW CLEARING
BEGINNING TO WORK IN FROM THE WEST AS TEMPS ONCE MORE FALL BELOW
FZ FOR OVERNIGHT LOWS.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)...

ACTIVE LONG TERM WILL CONTINUE AS A SERIES OF DISTURBANCES WILL
EJECT OUT OF THE PACIFIC AND INTO THE CONUS. POWERFUL EAST
ASIAN JET STREAM CONTINUES TO SUPPORT NUMEROUS UPPER LEVEL
DISTURBANCES STEMMING FROM THE SEMI-PERMANENT DEEP HEIGHT ANOMALY
OVER THE GULF OF ALASKA INTO EASTERN RUSSIA. MEANWHILE A POTENT
UPPER LEVEL VORTEX CONTINUES TO NEAR THE CALIFORNIA COAST AND WILL
EVENTUALLY PHASE WITH THE SOUTHERN STREAM UPPER FLOW...AFFECTING THE
REGION LATER IN THE PERIOD. RATHER DEEP UPPER LEVEL TROUGH OVER THE
EASTERN US HAS ALLOWED A SUBSTANTIAL BUCKLE IN THE UPPER LEVEL FLOW.
THIS WILL HELP DIRECT AT LEAST ONE NORTHERN STREAM DISTURBANCE INTO
THE REGION WED. THE MAIN HIGHLIGHT IN THE PERIOD IS THE
AFOREMENTIONED SOUTHERN STREAM WAVE WHICH WILL BEGIN TO IMPACT THE
REGION THURSDAY NIGHT. THIS SYSTEM IS PROGGED TO SUPPORT SFC LOW
PRESSURE WHICH WILL PASS TO THE SOUTH OF THE AREA. THIS SYSTEM WILL
BRING PRECIP CHANCES TO THE REGION ONCE AGAIN...SUPPORTING POSSIBLE
HEAVY RAIN IN THE SOUTHERN FA FRIDAY. SFC AND UPPER LEVEL RIDGING
WILL COMMENCE THIS WEEKEND PROVIDING THE SUPPORT FOR A RATHER DECENT
WEEKEND WITH HIGHS NEAR NORMAL AND SUNNY SKIES. BEYOND
SUNDAY...FORECAST MODELS DIVERGENCE ON DETAILS WRT THE NEXT MID
LEVEL SHORTWAVE TROUGH AND ASSOCIATED SFC LOW. GEFS MEAN ENSEMBLES
AND THE GFS BOTH SUPPORT ANOTHER POTENT SFC LOW INTO THE REGION BY
MON...WHILE THE ECMWF OPTS TO SHUNT THIS SYSTEM WELL TO THE SOUTH OF
THE FA IN RESPONSE TO BLOCKING FLOW OVER THE NORTHERN ATLANTIC. THE
KEY WILL LIE IN THE DIGGING PROCESS OF THIS UPPER WAVE OVER THE
WESTERN US/STRENGTH OF BLOCKING OVER THE NORTHERN ATLANTIC/AND THE
INTENSITY/TRACK OF ANY POTENTIAL NORTHERN STREAM WAVES.

HAVE REMAINED CLOSE TO A GFS/ECMWF/GEFS/GEM BLEND...WITH A TREND
TOWARD A CLIMO/GEM/ECMWF BLEND TOWARD THE END OF THE PERIOD.

WEDNESDAY...COMPACT MID LEVEL IMPULSE IN THE NORTHERN STREAM FLOW
WILL EJECT OUT OF THE NORTHERN PLAINS AND INTO THE REGION. THIS
SYSTEM WILL CONTAIN RATHER STRONG MID LEVEL ASCENT. HOWEVER...GIVEN
RATHER DRY LL PROFILES WITH VERY LIMITED MOISTURE
TRANSPORT...PRECIP CHANCE SWILL BE HIGHLY LIMITED WITH JUST A FEW
SPRINKLES POSSIBLE AT BEST. THE MAIN SENSIBLE WEATHER AFFECT FROM
THIS SYSTEM WILL BE AN INCREASE IN MID AND HIGH CLOUDS.

THURSDAY THROUGH FRIDAY...HAVE RETAINED POP MENTION ON THURSDAY
NIGHT...BUT DRY NORTHEAST FLOW MAY HIGHLY LIMIT PRECIP POTENTIAL IN
THE NORTH AS DEPICTED IN BUFR SOUNDINGS. DID INCREASE POPS IN THE
SOUTH FRIDAY WHERE THE BEST OVERLAP OF LARGE SCALE ASCENT...LL
FORCING/AND MOISTURE TRANSPORT WILL BE LOCATED IN THE FA. DID ALSO
ADD CHANCE THUNDER MENTION GIVEN NEGATIVE SHOWALTER VALUES INDICATED
IN ECMWF PROGS.

SAT THROUGH MONDAY...SFC AND UPPER LEVEL RIDGING WILL BE ONGOING
THROUGH SAT INTO SUN. HAVE OPTED FOR A SLOWER MID LEVEL TROUGH
DEPARTURE GIVEN ANTICIPATED MASSIVE RIDGING IN THE NORTHERN
ATLANTIC. GEM/ECMWF SOLUTIONS SUPPORT THIS IDEA. THIS WOULD SUPPORT
A DRY FORECAST MONDAY AS THE NEXT SYSTEM WOULD BE SLOWER TO
ARRIVE...ALSO RESULTING IN MUCH DRIER LL PROFILES. WILL NEED TO
MONITOR THIS PERIOD AND ADJUSTED IN FUTURE FORECAST PACKAGES.
&&

.AVIATION...

DEEP VORTEX NORTH OF LAKE ERIE CONTINUING TO PROVIDE BROAD CLOUD
COVER OF FA THIS AFTERNOON. WITH CONTINUING CAA AND AMPLE LLEVEL
MOISTURE EXPECTING MVFR CIGS TO PERSIST INTO TUESDAY. COOLING
TEMPS ALOFT WILL ALLOW WEAK LAKE EFFECT TO BEGIN LATE TONIGHT
BRINGING MAINLY INCREASED/CONTINUING CLOUD COVER BUT ALSO SCT SNOW
SHOWERS. WITH DOUBTS OVER COVERAGE OF LAKE EFFECT HAVE HANDLED
WITH VCSH FOR NOW. GUSTY NORTH WINDS WILL RELAX LATE WITH 10-15KT
WINDS OVERNIGHT BACKING NW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING UNTIL 2 PM EDT TUESDAY FOR LMZ043-046.

&&

SHORT TERM...LUD
LONG TERM...JC
AVIATION...LUD
Hazardous weather outlook, Apr 6, 1:43 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
143 PM EDT MON APR 6 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-071745-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
143 PM EDT MON APR 6 2009 /1243 PM CDT MON APR 6 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-071745-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
143 PM EDT MON APR 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE WITH NORTH
GALES TO 40 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE INTO TUESDAY
MORNING WITH NORTH GALES TO 35 KNOTS EXPECTED BEFORE DIMINISHING
TUESDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:29 PM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph, Starke6 hr
Apr 5, 10:13 PM EDTRiver Flood WarningIWXCass, Miami, Wabash60 hr
Apr 5, 10:13 PM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke6 days
Apr 5, 10:13 PM EDTRiver Flood WarningIWXHuntington, Wells3 days
Apr 5, 10:13 PM EDTRiver Flood WarningIWXCass, Miami, Wabash24 hr
Apr 5, 10:13 PM EDTRiver Flood WarningIWXAllen72 hr
Apr 5, 10:13 PM EDTRiver Flood WarningIWXAllen, DeKalb6 days
Apr 5, 10:13 PM EDTRiver Flood WarningIWXAllen72 hr
Apr 5, 10:13 PM EDTRiver Flood WarningIWXAdams, Allen72 hr
Apr 5, 10:13 PM EDTRiver Flood WarningIWXAllen23 hr
Apr 6, 1:19 PM EDTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells22 hr

Nearby

River Flood Warnings in Indiana, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.